MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10781552231180463

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2023

Ribociclib-induced visual hallucination in a patient with metastatic breast cancer.

Kapagan Tanju, Bulut Nilufer, Demirer Serhat, Erdem Gokmen Umut

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Cyclin-dependent kinase (CDK) 4/6 inhibitors are widely used in combination with aromatase inhibitors or fulvestrant for the treatment of locally advanced or metastatic hormone receptor-positive (HR+), human epidermal growth factor 2-negative (HER2-) breast cancer. Hematological toxicities (e.g. neutropenia, thrombocytopenia, anemia, lymphopenia, or febrile neutropenia), infections, decreased appetite, exhaustion, headache, dizziness, cough, nausea, vomiting, diarrhea, alopecia, rash, increased alanine aminotransferase and aspartate aminotransferase levels, and QT interval prolongation are frequent side effects associated with the use of CDK 4/6 inhibitors. However, to our knowledge, no case of hallucination associated with CDK 4/6 inhibitor use has been described in the English-language literature.

CASE REPORT: We report a case of a 72-year-old woman with metastatic breast cancer who developed visual hallucinations after receiving ribociclib, a CDK 4/6 inhibitor, and letrozole for 3 days. Cranial imaging and blood tests did not reveal the cause of the hallucinations.

MANAGEMENT AND OUTCOME: The visual hallucinations completely resolved within 4 days after the ribociclib treatment was terminated. The patient received only letrozole for 2 weeks, and ribociclib treatment was restarted 2 weeks later. Visual hallucinations recurred on the third day of treatment, and ribociclib treatment was discontinued again. The patient recovered completely from visual hallucinations 4 days after discontinuation. Subsequently, treatment was continued with letrozole and palbociclib, another CDK 4/6 inhibitor. Hallucinations did not recur during follow-up.

DISCUSSION: To our knowledge, this is the first reported case of hallucinations caused by ribociclib; notably, it shows that symptoms may develop in the early stage of treatment.

Для цитирования: Kapagan Tanju, Bulut Nilufer, Demirer Serhat, Erdem Gokmen Umut. Ribociclib-induced visual hallucination in a patient with metastatic breast cancer.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2023. DOI: 10.1177/10781552231180463.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.